# SDR YENA20160226159

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SERVICE DOOR LOWER BEAM, PN 170-03599-005, CORRODED AT FRAME 16 +8.0 AT RBL 45.0, REF BP NON-ROUTINE H4859-0095.  REPAIRED IAW EC E16-096-01, REF EAMS NRS H4859-0095.
